# SDR 96FDEA01387

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ANC7013
- Condition: Cracked
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WEB CRACKED 0.500 JUST AFT OF PRESSURE BULKHEAD STA 2007, APPROX RBL 20 TO 30 AND ABOVE TAG HORIZONTAL BOX SECTION.  *S/D*  REMOVED NECESSARY FASTENERS.  NDT VERIFIED END OF CRACK.  FABRICATED AND INSTALLED REPAIR PER EA 1-5310-28046.
